Mathematical aspects of 't Hooft's eigenvalue problem in two-dimensional quantum chromodynamics

Stefan Hildebrandt Mathematisches Institut der Universität Bonn, Wegelerstraße 10, Bonn

TBD mathscidoc:1701.332494

Arkiv for Matematik, 17, (1), 29-38, 1977.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{stefan1977mathematical,
  title={Mathematical aspects of 't Hooft's eigenvalue problem in two-dimensional quantum chromodynamics},
  author={Stefan Hildebrandt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203504720049303},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={29-38},
  year={1977},
}
Stefan Hildebrandt. Mathematical aspects of 't Hooft's eigenvalue problem in two-dimensional quantum chromodynamics. 1977. Vol. 17. In Arkiv for Matematik. pp.29-38. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203504720049303.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved